| Model Number |
JAZZY CARBON |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Abrasion (1689)
| Date of Event |
01/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges that when he is exiting the train the "lightrail" at one stop by his home it is not level.The platform is higher than the train allegedly causing his unit to tip over with him in in several times.
Event or Problem Description
Additional Manufacturer Narrative
Tech sent as a courtesy.On 03/20/2026 tech went out to evaluate unit.Per tech: checked for damage on chair.Everything is in working order.Anti tippers are working as intended.No damage to anti - tippers.Unit working properly.